MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WM CLARIS CPU; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WM CLARIS CPU; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700977
Medical Device Problem Codes Failure to Power Up (1476); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the system would not power up and the case was cancelled.The case started as usual, a few minutes passed and an error was noted on the screen stating: ¿928-fatal pcie error.Pcie error detected surprise link down error on slot4, gferrsts:0x40 xpuncerrsts:0x0 uncerrts: 0x20.Press enter to continue.¿ when enter was pressed, the equipment turned off.When the equipment was turned on again, the following message was noted: ¿windows error recovery.Windows failed to start.A recent hardware or software change might be cause¿ with only two options to choose from: 1-launch startup repair 2-start windows normally.The first option was chosen, and the following was noted: ¿ an internal error occurred.The following information might help you resolve the error: the system cannot find the file specified.(0x80070002)¿ when selecting ok to continue, the following options displayed: 1-startup repair 2-system restore 3-system image recovery 4-windows memory diagnostic 5-command prompt.Capital services stated to select startup repair and immediately an error returns stating: ¿post error¿ and the case was cancelled.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.The results of the investigation are inconclusive as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported error and subsequent cancellation remain unknown.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3 one claris display workstation was received for evaluation at tech center.Visual inspection revealed the front panel ports, chassis, and labels were free of physical damage.Internal inspection revealed all cabling was routed correctly and secured.Power was applied to the dws, and the dws passed power-on-self-test (post).The dws could not load the operating system and a display error message appeared start windows recovery or start windows normally, normally was selected, and the operating system was then successful.The main application was loaded but the main menu was on the remote monitor.While investigating and reading the logs, the dws shut off, which was a duplication of the reported symptom, and upon automatic restart a -928 fatal pcie error for slot 4 was presented.This confirms the reported symptom, and also isolates the symptom to the frame grabber card in slot 4.Evaluation of the hard disk drives showed a verify and repair condition of the redundant array of independent disks (raid) volume which indicate some damage to the soft data was evident.The system logs and the application logs repeat the found and reported conditions.Evaluation of the eventlog logs, revealed an occurrence of a *.Dmp file which is evidence of a soft data corruption.All soft data corruptions were due to the sudden loss of power.The reported event was able to be duplicated during evaluation.Based on the investigation and information provided to abbott, the reported event was confirmed, and the root cause was attributed to the frame grabber card in slot 4.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the investigation and information provided to abbott, the reported event was confirmed, and the root cause was attributed to the frame grabber card in slot 4.

Brand Name
WM CLARIS CPU
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key12608964
Report Number2184149-2021-00316
Device Sequence Number16513808
Product Code DQK
UDI-Device Identifier05415067009777
UDI-Public05415067009777
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH700977
Device Catalogue NumberH700977
Device Lot Number7228192
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer01/11/2022
03/07/2022
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date01/12/2022
03/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age16 YR
Patient SexMale
Patient Weight75 KG